# SDR IXXA0400073S

- Difficulty date: May 3, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM562C
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT HORIZONTAL STABILIZER LE HAS AND INTERIM REPAIR. STA XFS 210.000. REPAIR WAS ACCOMPLISHED. REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1. FABRICATED DOUBLER AND FILLER IAW SRM 55-2-1 PG 17 FIG 4. CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER INTERIOR IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED DOUBLER AND FILLER WITH NEW FASTENERS IAW SRM 51-1-21 PG 1.
